Translator Disclaimer
september 2019 On compactly-fibered coset spaces
Hanfeng Wang, Wei He
Bull. Belg. Math. Soc. Simon Stevin 26(3): 401-411 (september 2019). DOI: 10.36045/bbms/1568685654

Abstract

Topological properties of compactly-fibered coset spaces are investigated. It is proved that for a compactly-fibered coset space $X$ with $Nag(X)\leq\tau$, the closure of a family of $G_{\tau}$-sets is also a $G_{\tau}$-set in $X$. We also show that the equation $\chi(X)=\pi\chi(X)$ holds for any compactly-fibered coset space $X$. A Dichotomy Theorem for compactly-fibered coset spaces is established: every remainder of such a space has the Baire property, or is $\sigma$-compact.

Citation

Download Citation

Hanfeng Wang. Wei He. "On compactly-fibered coset spaces." Bull. Belg. Math. Soc. Simon Stevin 26 (3) 401 - 411, september 2019. https://doi.org/10.36045/bbms/1568685654

Information

Published: september 2019
First available in Project Euclid: 17 September 2019

zbMATH: 07120722
MathSciNet: MR4007605
Digital Object Identifier: 10.36045/bbms/1568685654

Subjects:
Primary: 22A05 , 54D40 , 54E35

Keywords: $G_{\tau}$-set , compactly-fibered coset space , metrizable , Nagami number , remainder

Rights: Copyright © 2019 The Belgian Mathematical Society

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.26 • No. 3 • september 2019
Back to Top